It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addison's Disease Board Index
Pages: 1Showing 1 - 10 of 10 for steroids swelling. (0.006 seconds)


... I have bounced between Prednisone and Hydrocortisone for years. Once I start retaining water and swelling from water weight, the endo switches me back to the other. ... (4 replies)
... Moon face is a sign of Cushing's sysdrome or disease. It is generally characterized by a round, red face. The only way to get rid of it is to treat the underlying disease. It can be caused by taking too many steroids (inhalers, pills etc.), a tumor on the pituitary or adrenal gland (or rarely lung or elsewhere, called ectopic) and there is also a form called... (2 replies)
... Steroids will make you gain weight,with a moon face,but if it's a life saver,beats the alternative.............. (4 replies)

... I am new here and trying to figure out if I may have addison's disease along with hashimotos. I was wondering if the steriods that you have to take are similar to prednisone and do those cause any of you swelling, weight gain, etc? Are there any side effects to this medication that replaces whatever (cortisol?) is not making? (4 replies)
... dard development of diseases after being diagnosed with Addisons. It just depends on what the person is predisposed to and other medical issues they have. If the steroids are taken as prescribed, life should be somewhat normal. ... (6 replies)
... been better. In Feb I had to have a tooth pulled and was hospitalized a few more times due to infection. I was on antibiotics for the infection, and begin having swelling in my chest and throat, and heart pain. ... (6 replies)
... the bad sinuses has come sore throats. I recently had a sore throat that must've lasted for four months and withstood about five rounds of antibiotics. Finally, steroids got the swelling down. ... (6 replies)
... eplying. No he is just a General Practioner, I have an appt. with an endo on the 31st. The 80mg were making me sick, my legs were cramping really bad and I was swelling up a lot. The 60 did the same. I finally on my own started with just the 20mg and have stopped per my dr. now. ... (29 replies)
... You should not have a moon face if on the correct replacement dose for addisons. I was started too high in 1998, at 30mg hydrocortisone & it did cause weight gain. I have tapered myself to 20mg. I have also used prednisone as a replacement & again the dose of 7.5mg was too high. I tapered it to 5mg daily. (4 replies)
... whats a moon face? (4 replies)




Pages: 1

All times are GMT -7. The time now is 02:09 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!